# SDR UALA2012042302415

- Difficulty date: April 21, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 64,815 hours, 23,827 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Broken
- Location: 1st Officer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S O2 MASK BROKEN.  SWAPPED WITH 1ST OBSERVERS MASK.  OBSERVERS SEAT INOPERATIVE.  REPLACED FIRST OBSERVERS MASK, CHECKED GOOD.
